# SDR SWIA972179

- Difficulty date: December 9, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 12,320 hours, 16,766 cycles
- Engine: Pwa PW118B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL FLOOR SUPPORT JUST AFT OF TOILET HAS CORROSION BEYOND LIMITS.(DISCREPANCY DISCOVERED DURING FIRE SUPPRESSION MODIFICATION) DRILLED AND INSTALLED NEW FLOOR SUPPORT PER 51-70-00, COMPLETED RII CARD 53-301.  PN 120-04149-002
